Skip to content
Includes Expert Content
RECLAST INFUSION
avatar
Janemarie55 posted:
Well, I had my 1st Reclast infusion, Thursday. I had it done at a Out patient Infusion Center so there were several other people for a fusion. I think I may be having a few side affects and was wondering if any one else may have these? I have felt so tired and sleepy all day since the infusion and had some nausea that my Dr. had given some meds. before the fusion. Also, I've had a huge headache since then, along with aches in my legs and other parts of my body. I've had a horrible time writing this e-mail and had to correct my spelling more than I have ever had to do. Any suggestions would be helpful
Reply
 
avatar
Louise_WebMD_Staff responded:
I would give your doctor a call and report these possible side effects. It may be the medication, it may not-but all side effects need to be reported. Even the doctor on call should be able to help you over the weekend.
 
avatar
NATIONAL OSTEOPOROSIS FOUNDATION
Susan Randall, RN, FNP-BC, MSN responded:
In addition to reporting these possible medication side effects to your doctor, you can also report them to the U.S. Food and Drug Administration (FDA) by calling (800) 332-1088 or visiting www.fda.gov/medwatch . You can also contact Novartis, the company that manufactures Reclast, by calling (888) 669-6682.
 
avatar
Tomato05 responded:
Are you going to continue with the Reclast treatment, after having suffered these side-effects?


Helpful Tips

Bisphosphonate use in premenopausal womenExpert
The potential benefits and risks of bisphosphonate use may be quite different in premenopausal women compared to postmenopausal women. ... More
Was this Helpful?
17 of 26 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website